Volume 30, Number 2
Previous Issue Next Issue

M. Hintermuller, Michael Hinze & Ronald H.W. Hoppe

10.4208/jcm.1109-m3522

J. Comp. Math., 30 (2012), pp. 101-123

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 827 2061 Abstract

Dongyang Shi & Chao Xu

10.4208/jcm.1106-m3520

J. Comp. Math., 30 (2012), pp. 124-138

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 811 2102 Abstract

Bo Yu, Donghui Li & Ning Dong

10.4208/jcm.1110-m3395

J. Comp. Math., 30 (2012), pp. 139-156

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 769 1988 Abstract

Yunyun Ma, Fuming Ma & Heping Dong

10.4208/jcm.1109-m3491

J. Comp. Math., 30 (2012), pp. 157-176

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 766 2005 Abstract

Fenlin Yang, Ke Chen, & Bo Yu

10.4208/jcm.1107-m3423

J. Comp. Math., 30 (2012), pp. 177-196

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 756 2087 Abstract

Changfeng Ma

10.4208/jcm.1107-m3559

J. Comp. Math., 30 (2012), pp. 197-222

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 783 1957 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard